Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

I have a thyroid problem, why I am not loosing weight ?

I have a thyroid problem I am on a very low dose of Levothyroxin 25 mcg I have been working out over 2 months I have not dropped any weight I do not over eat I got my blood taken to see if my levels have gone up Why am I not loosing weight ? I am also on Prozac 20 MG could this be why I am not loosing weight ?
Asked On : Sat, 19 Mar 2011
Answers:  2 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
welcome to healthcaremagic
thyroid hormone levels and showed that low thyroid hormone levels were associated with low BMRs and high thyroid hormone levels were associated with BMRs.
Taking about Prozac is a antidepressant drugs which has no association with not lossing weight
Take rest
Answered: Sat, 19 Mar 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
thanks for choosing health care magic.See weight loss is a complex can blame any single factor for this.If your thyroid is under control then you should look for other causes.Anti depressant drugs has got some tendency to increase weight but you can blame them alone.Take advise of your doctor and as per his advise do your exercise and meal planning.You can take help of dietitian for some time.Weigh loss needs continuous motivation and untiring efforts.You will definitely loose weight as you wake and you are trying sincerely.Just keep it up.
Answered: Sat, 19 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor